# SDR DL73E960901

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21776
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY LIGHT COMES ON WHEN SWITCH NOT ARMED AND AIRCRAFT POWER OFF.  REPLACED LIGHT ASSEMBLY (P/N 10-0067-7).
